# SDR ABXA060020

- Difficulty date: October 26, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- Engine: Pwa JT3D7
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 857
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, STA. 857, LBL 12, FLOORBEAM UPPER CAP CORRODED. REMOVED CORROSION ON FLOORBEAM STA. 857, LBL 12. MATERIAL LOSS OUT OF LIMITS. FABRICATED AND INSTALLED REPAIR ANGLES IAW SRM DWG K04881.
